# SDR DLM88011545

- Difficulty date: September 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 27,600 hours, 21,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Open
- Location: 10de
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 10DE INOP.                     FOUND WIRE AT SEAT HARNESS BROKEN. RPLD PATH LIGHT SEAT WIREHARNESS. LIGHT CKS OK.
